# SDR CAL951005

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17779
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 686.5
- Part time: 65,778 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.8 INCH CRACK IN OUTBOARD SIDE OF RIB AT RIGHT WING STATION 686.5.  A U-CHANNEL REPAIR WAS FABRICATED AND INSTALLED IAW SRM 57-10-5.  (M)
